# SDR RAIA00304115

- Difficulty date: April 15, 2003
- Submitted: April 26, 2003
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 9,965 hours, 10,671 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 1170A180001
- Part serial: 00519
- Condition: Defective
- Location: Nlg Steering
- Part time: 4,777 hours, 4,756 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5710-STL- AIRCRAFT PULLS HARD RIGHT.  MAINTENANCE REMOVED AND REPLACED STEERING FEEDBACK POTENTIOMETER, OPS CHECK GOOD.
